Strongly indefinite quadratic forms and wild algebras
Banach Center Publications, Tome 26 (1990) no. 1, pp. 341-351
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_1_341_351,
author = {Nikolaos Marmaridis},
title = {Strongly indefinite quadratic forms and wild algebras},
journal = {Banach Center Publications},
pages = {341--351},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-341-351},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-341-351/}
}
Nikolaos Marmaridis. Strongly indefinite quadratic forms and wild algebras. Banach Center Publications, Tome 26 (1990) no. 1, pp. 341-351. doi: 10.4064/-26-1-341-351
Cité par Sources :